Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

High blood pressure, anxiety attacks. Taking ramipril, diltiaz-cd. Prognosis?

I had recently high blood pressure 210 and anxiety attack at the same time. I ended up at Hospital. This i occuring for 5-6years, nearly every month. I know that this is not possible to live like this for longe. I m 71y. old and I m taking Ramipril 10mg. and Diltiaz CD 300mg. I m gratefule for your coment.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Although your blood pressure is high but it is anxiety attacks which are causing so much of problems to you.For high BP,the medicines prescribed are good and you must use them and wait to see their response.
Your doctor may adjust their dose according to the response shown by you.
For anxiety attacks you must consult a psychiatrist who can have counselling sessions with you and can prescribe anti anxiety medicines.Once anxiety attacks are controlled,you would live a peaceful life.
Answered: Mon, 4 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor